# SDR HNAA20200629180

- Difficulty date: June 18, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 37,060 hours, 32,779 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARGO DOOR INTERNAL WEBBING IS GOUGED IN 5 AREA'S. MAINTENANCE: REPAIRED CARGO DOOR INTERNAL WEBBING GOUGED IN 4 AREAS IAW EMB145 SRM 52-30-01, AND 1 AREA REPAIRED IAW PIEDMONT EO1-52-20-0240.
